Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Suggest treatment for erectile dysfunction and premature ejaculation

User rating for this question
Very Good
Answered by

Diabetologist
Practicing since : 2004
Answered : 1100 Questions
Question
hello sir i have a problem my penis standing power is low and tonight my girlfriend wanna sex with me which medicine i use its impiortent and urgent for me i need resuly quick and fast and i need standing power firstly and then premature ejaculation.
Posted Wed, 20 Aug 2014 in Premature Ejaculation
 
 
Answered by Dr. Saumya Mittal 12 minutes later
Brief Answer:
Try Sildenafil

Detailed Answer:
Hi
I have read your query
Now I would suggest a more detailed consultation and opinion later.

As of now I would suggest you try sildenafil.
This will definitely help you.
The dose is to be taken half hour prior to the act.

Best of luck
Dr Mittal
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for erectile dysfunction and premature ejaculation 3 minutes later
is this available in XXXXXXX
 
 
Answered by Dr. Saumya Mittal 12 minutes later
Brief Answer:
Yes it is

Detailed Answer:
Yes it is available in all good pharmacies. Where are you located?
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for erectile dysfunction and premature ejaculation 5 minutes later
any side effects?? or from this mediciene have helped me tonight happyness because i need firstly standing power sex mood then sex timings how long i do because last time i use manforce 50 it works like long time period but waste for me because my penis cant standup then no profit for long time period my english language is to bad plz understand
 
 
Answered by Dr. Saumya Mittal 48 minutes later
Brief Answer:
Try higher dose

Detailed Answer:
I think you can use a higher dose- like 100 mg
Manforce is sildenafil. However the brand is infamous. Try to find Caverta.
Since you have taken it, I am assuming you already know the side effects
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor